# SDR ASAA2024071451400

- Difficulty date: July 14, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 58,329 hours, 17,565 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 147A5810136
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA FLOORBOARD DELAME P/N 147A5810-136. GROUNDED - YES. EVALUATED AND REPAIRED MAIN CABIN AFT WET FLOORBOARD P/N 147A5810-136 AND REPLACED 55 INSERTS IAW B737-800 SRM 53-00-50-2R-0.
